# SDR WX0A2012021071098

- Difficulty date: February 10, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5930503106
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE LOWER SKIN INNER SURFACE OUTBOARD OF MLG XCW121.688 CORRODED.  BLENDED OUT, ROTO PEENED, FILLED AREA WITH PR1422 SEALANT PER A TIME LIMITED REPAIR RES 2004513-06.
